# SDR HNAA2024101800998

- Difficulty date: September 9, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

78-2165 LH TR IB SIDE, FRONT BULKHEAD ON THE BEAMS AT THE PRIMAY LOCK, CRACK FOUND AROUND THE ANCHOR NUT.  REPAIRED IAW EO1-05-24-0564
